# SDR SWIA201127764

- Difficulty date: September 16, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 20,813 hours, 12,751 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG PLASTIC/ELECTRICAL BURNING SMELL FROM THE BACK OF THE CABIN.  (FLT 5519)  REPLACED LAV EXHAUST FAN.  P/N: GG670-95028-3, S/N OFF: 00684.
